# SDR SWIA200312581

- Difficulty date: October 15, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 11,785 hours, 17,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 9 CLIP UNDER DV WINDOW CRACKED.  DISCOVERED DURING C-CHECK.  REPAIRED FRAME 9 LEFT SIDE PER SERVICE BULLETIN 120-53-0073 REV 00 DATED 21 JUL 99.
